# SDR 08FDEA02265

- Difficulty date: June 14, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 53,210 hours, 20,342 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA6022
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EXFOLIATION CORROSION ON SEAT TRACK.  REPAIR AREA IAW SRM 53-70-00 FIG.1 SHT 3 AND 4 VOL I.
